# SDR DXTA2022071465980

- Difficulty date: July 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 1,080 hours, 693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Pin
- Condition: Loose
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR LIFT PIVOT PIN CAME LOOSE FROM MOTOR ARM. // SIGNOFF// INSPECTED HOLE, CHECKED THREADS, VERIFIED ALL PARTS IN SERVICABLE CONDTION. REINSTALLED PIVOT PIN AND 2 TEFLON WASHERS, OPS CHECKED GOO. ALL WORK PERFORMED IAW CE-680A AMM 52-15-15 (REV 7)
